# SDR UALA2013032101761

- Difficulty date: March 21, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 73,083 hours, 27,199 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT CUTOUT FRAME HAS CORROSION AT WL 207.  REMOVED DAMAGED SECTION OF FRAME AND INSTALLED SLICE DOUBLER RPR SRM 53-10-15 AND EA 130272.
